# SDR HEEA0012965

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Combining Grbox
- Part number: 3024780
- Condition: Defective
- Location: Engine
- Part time: 11,282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBINING GEAR BOX TRANSFERRING OIL.
